Question

 Can my inhaler make me high?

Answer If this is occurring on a regular basis talk to the doctor who prescribed it. You could be having a bad reaction or having unwanted side effects.Best of luck
http://answers.yahoo.com/question/index?qid=20130417190932AAL5Gt5

Top Q&A For: Can my inhaler make me high

How do I Fly With an Inhaler?

Flying without your inhaler may not be an option if you're someone who is prone to asthma attacks. Fortunately, Transportation Security Administration (TSA) permits prescription liquid medications ... Read More »
http://www.ehow.com/how_6820796_do-fly-inhaler_.html

How to Use an Inhaler?

Using an inhaler is good for when you need an instant treatment. Don't over use it though! It can be bad for you, and it can make you sick. You might need it for when you have asthma and you're cou... Read More »
http://www.wikihow.com/Use-an-Inhaler

What if you take too much of an Albuterol inhaler?

Designed to combat and prevent airway obstruction, Albuterol inhalers are commonly prescribed to those suffering from asthma. Using too much Albuterol can cause a variety of dangerous symptoms and ... Read More »
http://www.answerbag.com/q_view/1910363

How to Use an Asthma Inhaler?

Do you have asthma? Or does your child have asthma? If so, you've read the paper inside your (or your child's) prescription. Is it difficult to read? Just read these simple and accurate directions ... Read More »
http://www.wikihow.com/Use-an-Asthma-Inhaler


feedback
loading